Regularization of nonlinear Ill-posed equations with accretive operators

Ya Alber, C. Chidume, H. Zegeye

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We study the regularization methods for solving equations with arbitrary accretive operators. We establish the strong convergence of these methods and their stability with respect to perturbations of operators and constraint sets in Banach spaces. Our research is motivated by the fact that the fixed point problems with nonexpansive mappings are namely reduced to such equations. Other important examples of applications are evolution equations and co-variational inequalities in Banach spaces.

Original languageEnglish
Pages (from-to)11-33
Number of pages23
JournalFixed Point Theory and Applications
Volume2005
Issue number1
DOIs
Publication statusPublished - Dec 1 2005

Fingerprint

Accretive Operator
Banach spaces
Regularization
Banach space
Fixed Point Problem
Nonexpansive Mapping
Regularization Method
Strong Convergence
Variational Inequalities
Evolution Equation
Mathematical operators
Perturbation
Arbitrary
Operator

All Science Journal Classification (ASJC) codes

  • Geometry and Topology
  • Applied Mathematics

Cite this

@article{a9754c984e124b669a97d1fcbe3c3366,
title = "Regularization of nonlinear Ill-posed equations with accretive operators",
abstract = "We study the regularization methods for solving equations with arbitrary accretive operators. We establish the strong convergence of these methods and their stability with respect to perturbations of operators and constraint sets in Banach spaces. Our research is motivated by the fact that the fixed point problems with nonexpansive mappings are namely reduced to such equations. Other important examples of applications are evolution equations and co-variational inequalities in Banach spaces.",
author = "Ya Alber and C. Chidume and H. Zegeye",
year = "2005",
month = "12",
day = "1",
doi = "10.1155/FPTA.2005.11",
language = "English",
volume = "2005",
pages = "11--33",
journal = "Fixed Point Theory and Applications",
issn = "1687-1820",
publisher = "Springer Publishing Company",
number = "1",

}

Regularization of nonlinear Ill-posed equations with accretive operators. / Alber, Ya; Chidume, C.; Zegeye, H.

In: Fixed Point Theory and Applications, Vol. 2005, No. 1, 01.12.2005, p. 11-33.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Regularization of nonlinear Ill-posed equations with accretive operators

AU - Alber, Ya

AU - Chidume, C.

AU - Zegeye, H.

PY - 2005/12/1

Y1 - 2005/12/1

N2 - We study the regularization methods for solving equations with arbitrary accretive operators. We establish the strong convergence of these methods and their stability with respect to perturbations of operators and constraint sets in Banach spaces. Our research is motivated by the fact that the fixed point problems with nonexpansive mappings are namely reduced to such equations. Other important examples of applications are evolution equations and co-variational inequalities in Banach spaces.

AB - We study the regularization methods for solving equations with arbitrary accretive operators. We establish the strong convergence of these methods and their stability with respect to perturbations of operators and constraint sets in Banach spaces. Our research is motivated by the fact that the fixed point problems with nonexpansive mappings are namely reduced to such equations. Other important examples of applications are evolution equations and co-variational inequalities in Banach spaces.

UR - http://www.scopus.com/inward/record.url?scp=34547578082&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34547578082&partnerID=8YFLogxK

U2 - 10.1155/FPTA.2005.11

DO - 10.1155/FPTA.2005.11

M3 - Article

AN - SCOPUS:34547578082

VL - 2005

SP - 11

EP - 33

JO - Fixed Point Theory and Applications

JF - Fixed Point Theory and Applications

SN - 1687-1820

IS - 1

ER -